# SDR UHLA2009110700113

- Difficulty date: November 7, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 12,666 hours, 7,907 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RECEIVING STEER FAIL ON FINAL APPROACH.  DECLARED AN EMERGENCY AND PERFORMED A GO-AROUND.  CYCLED LANDING GEAR AND RETURNED FOR LANDING. MESSAGE RETURNED. LANDED UNEVENTFULLY.  MAINTENANCE INSTRUCTED CREW TO RESET C/B.  TAXIED TO THE GATE.  MAINTENANCE RESET THE STEERING SYSTEM AND OPS CHECKED IAW MM 32-50-00.
